IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
A characterization of minimal Hermitian matrices
Autor/es:
ESTEBAN ANDRUCHOW; GABRIEL LAROTONDA; LÁZARO RECHT; ALEJANDRO VARELA
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2012 vol. 436 p. 2366 - 2366
ISSN:
0024-3795
Resumen:
We describe properties of a n times n Hermitian matrix M having minimal quotient norm in the following sense:  norm(M) less or equal to norm(M + D), for all real diagonal matrices D. Here norm( . ) denotes the operator norm. We show a constructive method to obtain all the minimal matrices of any size.